MAUDE Adverse Event Report: Becton Dickinson & CO (Franklin Lakes) BD Vacutainer® Blood Transfer Device; Tubes, vials, systems, serum separators, blood collection

Becton Dickinson & CO (Franklin Lakes) BD Vacutainer® Blood Transfer Device; Tubes, vials, systems, serum separators, blood collection
Catalog Number 36488000
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the bd vacutainer® blood transfer device, blood could not be dispense properly using one (1) unit.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.E.1: initial reporter facility name: (b)(6).Investigation summary: bd did not receive photos or samples for investigation.Additionally, bd was unable to determine the specific lot number associated with this complaint therefore, a review of the device history record could not be conducted.This complaint is not confirmed for the indicated failure mode: unable to dispense.If additional information is made available, this complaint will be reopened to assess the level of investigation needed.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD Vacutainer® Blood Transfer Device
Common Device Name
Tubes, vials, systems, serum separators, blood collection
Manufacturer (Section D)
Becton Dickinson & CO (Franklin Lakes)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
+1(201)847-5186
MDR Report Key50775080
Report Number2618282-2026-00172
Device Sequence Number10445708
Product Code JKA
UDI-Device Identifier00382903648801
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K222478
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number36488000
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown